首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
STATISTICS FOR BUSINESS - NEWTON,BL
被引:0
|
作者
:
WISEMAN, F
论文数:
0
引用数:
0
h-index:
0
机构:
NORTHEASTERN UNIV,BOSTON,MA 02167
NORTHEASTERN UNIV,BOSTON,MA 02167
WISEMAN, F
[
1
]
机构
:
[1]
NORTHEASTERN UNIV,BOSTON,MA 02167
来源
:
SLOAN MANAGEMENT REVIEW
|
1973年
/ 15卷
/ 01期
关键词
:
D O I
:
暂无
中图分类号
:
F [经济];
学科分类号
:
02 ;
摘要
:
引用
收藏
页码:82 / 83
页数:2
相关论文
共 50 条
[1]
STATISTICS FOR BUSINESS (+ SOLUTIONS MANUAL) - NEWTON,BL
FITZGERALD, PG
论文数:
0
引用数:
0
h-index:
0
FITZGERALD, PG
[J].
JOURNAL OF THE OPERATIONAL RESEARCH SOCIETY,
1978,
29
(10)
: 1039
-
1040
[2]
MATHEMATICAL STATISTICS - VANDERWAERDEN,BL
STUART, A
论文数:
0
引用数:
0
h-index:
0
机构:
LONDON SCH ECON,LONDON,ENGLAND
LONDON SCH ECON,LONDON,ENGLAND
STUART, A
[J].
ECONOMICA,
1970,
37
(148)
: 437
-
437
[3]
MATHEMATICAL STATISTICS - VANDERWAERDEN,BL
SOUKUP, K
论文数:
0
引用数:
0
h-index:
0
SOUKUP, K
[J].
EKONOMICKO-MATEMATICKY OBZOR,
1970,
6
(04):
: 471
-
472
[4]
MATHEMATICAL STATISTICS - VANDERWAERDEN,BL
BERK, RH
论文数:
0
引用数:
0
h-index:
0
机构:
RUTGERS STATE UNIV,NEW BRUNSWICK,NJ
RUTGERS STATE UNIV,NEW BRUNSWICK,NJ
BERK, RH
[J].
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION,
1970,
65
(332)
: 1680
-
1682
[5]
Business Statistics
Horner, Seward L.
论文数:
0
引用数:
0
h-index:
0
Horner, Seward L.
[J].
AMERICAN ECONOMIC REVIEW,
1932,
22
(03):
: 544
-
545
[6]
Business Statistics
Dice, Charles A.
论文数:
0
引用数:
0
h-index:
0
Dice, Charles A.
[J].
JOURNAL OF POLITICAL ECONOMY,
1918,
26
(10)
: 984
-
986
[7]
Business Statistics
不详
论文数:
0
引用数:
0
h-index:
0
不详
[J].
ACCOUNTING REVIEW,
1932,
7
(04):
: 312
-
313
[8]
Business statistics
Bratt, Elmer C.
论文数:
0
引用数:
0
h-index:
0
Bratt, Elmer C.
[J].
AMERICAN ECONOMIC REVIEW,
1938,
28
(01):
: 201
-
202
[9]
Business Statistics
Verma, Rashmi
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Delhi, Dept Math, Mata Sundri Coll Women, Delhi, India
Univ Delhi, Dept Math, Mata Sundri Coll Women, Delhi, India
Verma, Rashmi
[J].
JOURNAL OF INTERDISCIPLINARY MATHEMATICS,
2010,
13
(03)
: 347
-
348
[10]
BUSINESS STATISTICS
Thornton, F. W.
论文数:
0
引用数:
0
h-index:
0
Thornton, F. W.
[J].
JOURNAL OF ACCOUNTANCY,
1932,
53
(04):
: 307
-
308
←
1
2
3
4
5
→